MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO TW 18GX1"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO TW 18GX1"
Catalog Number 16-N181
Medical Device Problem Codes Leak/Splash (1354); Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer claims that on approximately 5 occasions, the needle left a huge gag when inserted onto the syringe and caused leakage.No information was received regarding any serious injury as a result of this product issue.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO TW 18GX1"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin city, jiangsu
CH 
MDR Report Key19574022
Report Number1451040-2024-00025
Device Sequence Number8409702
Product Code FMI
UDI-Device Identifier10612479206523
UDI-Public10612479206523
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/20/2024
Report Date (Section F) 06/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N181
Device Lot NumberCJCC06-01
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/22/2024
Device Age11 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer06/20/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/20/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/20/2024